Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The problem of Mayer with variable end points


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 19 (1918), 305-314
MSC: Primary 49K05
MathSciNet review: 1501104
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1918-1501104-7
PII: S 0002-9947(1918)1501104-7
Article copyright: © Copyright 1918 American Mathematical Society